# SDR SWI2024F00140

- Difficulty date: December 14, 2023
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 49,030 hours, 32,232 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Cracked
- Location: Thurst Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR TRANSCOWL HAS SUSPECT CRACK @ OUTER SKIN @ FWD LATCH.   (C-CHECK RO 2/18/2024)   L/H LWR TRANSCOWL CRACK LOCATED ON OUTER SKIN @ FWD LATCH HAS BEEN REPAIRED REF REO# 670-54-21-1609, REV --, DATED 1/23/24. SEE CONTINUATION SHEET FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
